# SDR JJBA20230712011

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 46,702 hours, 30,171 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LOUD WHISTLE AND AIR FLOW COMING NEAR CA DV WINDOW IN CRUISE. PRESSURIZATION DIFFICULT TO CONTROL IN AUTO/MAN MODE. PRESSURIZED A/C. OPS CHECK PASSED. INSPECTED CA DV WINDOW AND FOUND MULTIPLE DISCREPANCIES ON FWD SEAL. REMOVED AND PREPPED SURFACE FOR SEAL AND SEALANT INSTALL. INSTALLED DV WINDOW SEAL. PERFORMED PRESSURIZATION LEAK CHECK, MANUAL MODE OPS CHECK, AND AUTO MODE OPS CHECK. CA DV WINDOW LEAK CHECK SAT. MANUAL AND AUTO MODE OPS CHECK SAT. INSTALLED CA DV WINDOW.
